# SDR IPXA2017012513263

- Difficulty date: January 11, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114U517
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO BAY LONGERON 38L SPLICE FITTING IS CRACKED.  REMOVED AND REPLACED THE LONGERON SPLICE IAW SRM 51-33-01.
